# SDR EE4Y2024091620904

- Difficulty date: September 16, 2024
- Submitted: September 16, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 52,079 hours, 32,924 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT ENGINEERING ORDER E5311-0119, UPPER FUSELAGE FR 16 LHS UPPER DOUBLE JOGGLE AREA HOLE # 7 WITH CRACK WAS FOUND. PERFORMED PERMANENT REPAIR AT UPPER FUSELAGE FR16LH DOUBLE JOGGLE AREA IAW EO COO-EO-2024-20736-R02 AND RDAF REF 81452785/004/2024 ISSUE A  APPROVED UNDER ERO R5311-035-R00. THIS REPAIR IS MAJOR CAT B. THIS REPAIR WAS DOCUMENTED UNDER JOB A1P185 ITEM 2-60
